# SDR ASOA20160502020

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 35,362 hours, 27,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3089
- Condition: Discharged
- Location: Emergencylights
- Part time: 22,952 hours, 14,820 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION THE AFT EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE R & R NR 4 EMERGENCY LIGHT BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
